Publications

Filter

224 entries « 1 of 5 »

2021

Francisco Crespo; Sebastián Ferrer; Jorge Zapata

Relative equilibria, stability and bifurcations in Hamiltonian galactic tidal models Journal Article Forthcoming

Dynamical Systems: An International Journal, 36 (1), pp. 19-38, Forthcoming.

Links | Etiquetas: dynamical systems, Hamiltonian

Felipe Lepe; Gonzalo Rivera

A virtual element approximation for the pseudostress formulation of the Stokes eigenvalue problem Journal Article

Computer Methods in Applied Mathematics and Engineering, 379 (1), pp. 113753, 2021, ISSN: 0045-7825.

Links | Etiquetas: GIMNAP, Numerical Analysis, Stokes

2020

Francisco Crespo; Sebastián Ferrer

On Moser’s Regularization of the Kepler System. Positive and Negative Energies Journal Article Forthcoming

Canadian Mathematical Bulletin, Forthcoming, ISSN: 0008-4395.

Links | Etiquetas: dynamical systems, Kepler, regularization

Francisco Crespo; Sebastián Ferrer; Jorge Zapata

Reduced 4D Oscillators and Orbital Elements in Keplerian Systems. Cushman-Deprit Coordinates Journal Article Forthcoming

Celestial Mechanics and Dynamical Astronomy , 132 (52), pp. 11-12, Forthcoming, ISSN: 0923-2958.

Links | Etiquetas: dynamical systems, Kepler

Francisco Crespo; Sebastián Ferrer

Alternative reduction by stages of Keplerian systems. Positive, negative and zero energy Journal Article Forthcoming

SIAM Journal on Applied Dynamical Systems, 19 (2), pp. 1525–1539, Forthcoming, ISSN: 1536-0040.

Links | Etiquetas: dynamical systems, Kepler

Rodolfo Araya; Rodolfo Rodríguez; Pablo Venegas

Numerical analysis of a time domain elastoacoustic problem Journal Article

IMA J. Numer. Anal., 40 (2), pp. 1122–1153, 2020, ISSN: 0272-4979.

Links | Etiquetas: GIMNAP, Numerical Analysis

Alfredo Bermúdez; Dolores Gómez; Pablo Venegas

Mathematical analysis and numerical solution of models with dynamic Preisach hysteresis Journal Article

J. Comput. Appl. Math., 367 , pp. 112452, 18, 2020, ISSN: 0377-0427.

Links | Etiquetas: GIMNAP, Numerical Analysis

Jaume Llibre; Y. Paulina Martínez; Claudio Vidal

Limit cycles of a perturbation of a polynomial Ħamiltonian systems of degree 4 symmetric with respect to the origin Journal Article

Canad. Math. Bull., 63 (3), pp. 547–561, 2020, ISSN: 0008-4395.

Links | Etiquetas: dynamical systems, GISDA

Jaume Llibre; Y. Paulina Martínez; Claudia Valls

Global dynamics of a Lotka-Volterra system in $Bbb R^3$ Journal Article

J. Nonlinear Math. Phys., 27 (3), pp. 509–519, 2020, ISSN: 1402-9251.

Links | Etiquetas: dynamical systems, GISDA

Jaume Llibre; Y. Paulina Martínez; Claudia Valls

On the global dynamics of a three-dimensional forced-damped differential system Journal Article

J. Nonlinear Math. Phys., 27 (3), pp. 414–428, 2020, ISSN: 1402-9251.

Links | Etiquetas: dynamical systems, GISDA

Jaume Llibre; Y. Paulina Martínez

Dynamics of a family of Lotka-Volterra systems in $Bbb R^3$ Journal Article

Nonlinear Anal., 199 , pp. 111915, 15, 2020, ISSN: 0362-546X.

Links | Etiquetas: dynamical systems, GISDA

Y. Paulina Martínez; Claudia Valls

On the global dynamics and integrability of the chemostat system Journal Article

Nonlinear Anal. Real World Appl., 53 , pp. 103051, 27, 2020, ISSN: 1468-1218.

Links | Etiquetas: dynamical systems, GISDA

Aldryn Aparcana; Ricardo Castillo; Omar Guzmán-Rea; Miguel Loayza

On the local existence for a weakly parabolic system in Lebesgue spaces Journal Article

J. Differential Equations, 268 (6), pp. 3129–3151, 2020, ISSN: 0022-0396.

Links | Etiquetas: EDP, GIEDPMA

Gabriel Gatica; Ricardo Oyarzúa; Nathalie Valenzuela

A five-field augmented fully-mixed finite element method for the Navier-Stokes/Đarcy coupled problem Journal Article

Comput. Math. Appl., 80 (8), pp. 1944–1963, 2020, ISSN: 0898-1221.

Links | Etiquetas: GIMNAP, Numerical Analysis

Javier Almonacid; Gabriel Gatica; Ricardo Oyarzúa; Ricardo Ruiz-Baier

A new mixed finite element method for the $n$-dimensional Boussinesq problem with temperature-dependent viscosity Journal Article

Netw. Heterog. Media, 15 (2), pp. 215–245, 2020, ISSN: 1556-1801.

Links | Etiquetas: GIMNAP, Numerical Analysis

Sarvesh Kumar; Ricardo Oyarzúa; Ricardo Ruiz-Baier; Ruchi Sandilya

Conservative discontinuous finite volume and mixed schemes for a new four-field formulation in poroelasticity Journal Article

ESAIM Math. Model. Numer. Anal., 54 (1), pp. 273–299, 2020, ISSN: 0764-583X.

Links | Etiquetas: GIMNAP, Numerical Analysis

Ricardo Oyarzúa; Manuel Solano; Paulo Zúñiga

A priori and a posteriori error analyses of a high order unfitted mixed-FEM for Stokes flow Journal Article

Comput. Methods Appl. Mech. Engrg., 360 , pp. 112780, 40, 2020, ISSN: 0045-7825.

Links | Etiquetas: GIMNAP, Numerical Analysis

Verónica Anaya; Mostafa Bendahmane; David Mora; Mauricio Sepúlveda

A virtual element method for a nonlocal FitzĦugh-Nagumo model of cardiac electrophysiology Journal Article

IMA J. Numer. Anal., 40 (2), pp. 1544–1576, 2020, ISSN: 0272-4979.

Links | Etiquetas: GIMNAP, Numerical Analysis

Felipe Lepe; David Mora

Symmetric and nonsymmetric discontinuous Galerkin methods for a pseudostress formulation of the Stokes spectral problem Journal Article

SIAM J. Sci. Comput., 42 (2), pp. A698–A722, 2020, ISSN: 1064-8275.

Links | Etiquetas: GIMNAP, Numerical Analysis

Verónica Anaya; Zoa de Wijn; Bryan Gómez-Vargas; David Mora; Ricardo Ruiz-Baier

Rotation-based mixed formulations for an elasticity-poroelasticity interface problem Journal Article

SIAM J. Sci. Comput., 42 (1), pp. B225–B249, 2020, ISSN: 1064-8275.

Links | Etiquetas: GIMNAP, Numerical Analysis

David Mora; Gonzalo Rivera

it A priori and it a posteriori error estimates for a virtual element spectral analysis for the elasticity equations Journal Article

IMA J. Numer. Anal., 40 (1), pp. 322–357, 2020, ISSN: 0272-4979.

Links | Etiquetas: GIMNAP, Numerical Analysis

David Mora; Iván Velásquez

Virtual element for the buckling problem of Kirchhoff-Love plates Journal Article

Comput. Methods Appl. Mech. Engrg., 360 , pp. 112687, 22, 2020, ISSN: 0045-7825.

Links | Etiquetas: GIMNAP, Numerical Analysis

Salomón Rebollo-Perdomo; Marco Uribe

Number of zeros of complete abelian integrals for a primitive rational polynomial with non-trivial global monodromy Journal Article

Bull. Braz. Math. Soc. (N.S.), 51 (3), pp. 697–717, 2020, ISSN: 1678-7544.

Links | Etiquetas: dynamical systems, GISDA

Edgardo Álvarez; Samuel Castillo; Manuel Pinto

$(ømega,c)$-asymptotically periodic functions, first-order Cauchy problem, and Lasota-Wazewska model with unbounded oscillating production of red cells Journal Article

Math. Methods Appl. Sci., 43 (1), pp. 305–319, 2020, ISSN: 0170-4214.

Links | Etiquetas: dynamical systems, GISDA

Francisco Crespo

Bifurcations in the quasispecies model for cancer growth dynamics Journal Article

Nonlinear Stud., 27 (2), pp. 357–366, 2020, ISSN: 1359-8678.

Etiquetas: dynamical systems, GISDA

Francisco Crespo; Sebastián Ferrer; Jan-Cees van der Meer

$(SO(3) times Bbb T^4)$-reduction and relative equilibria for a radial axisymmetric intermediary model for roto-orbital motion Journal Article

J. Geom. Phys., 150 , pp. 103611, 15, 2020, ISSN: 0393-0440.

Links | Etiquetas: dynamical systems, GISDA

Jaime Andrade; Stefanella Boatto; Thierry Combot; Gladston Duarte; Teresinha J Stuchi

$N$-body Đynamics on an Infinite Cylinder: the Ŧopological Signature in the Đynamics Journal Article

Regul. Chaotic Dyn., 25 (1), pp. 78–110, 2020, ISSN: 1560-3547.

Links | Etiquetas: dynamical systems, GISDA

María Anacleto; Claudio Vidal

Dynamics of a delayed predator-prey model with Allee effect and Ħolling type II functional response Journal Article

Math. Methods Appl. Sci., 43 (9), pp. 5708–5728, 2020, ISSN: 0170-4214.

Links | Etiquetas: dynamical systems, GISDA

Jaime Andrade; Stefanella Boatto; Claudio Vidal

Dynamics and bifurcation of passive tracers advected by a ring of point vortices on a sphere Journal Article

J. Math. Phys., 61 (5), pp. 052702, 26, 2020, ISSN: 0022-2488.

Links | Etiquetas: dynamical systems, GISDA

Francisco Crespo; Claudio Vidal; Dilver Espejo

Normalization and existence of invariant ray solutions of a 2-DOF autonomous Ħamiltonian system with null frequencies Journal Article

Qual. Theory Dyn. Syst., 19 (1), pp. Paper No. 18, 32, 2020, ISSN: 1575-5460.

Links | Etiquetas: dynamical systems, GISDA

Jaime Andrade; Francisco Crespo; Y. Paulina Martínez; Claudio Vidal

MĢehee blow-up of the Kepler problem on surfaces of constant curvature Journal Article

Qual. Theory Dyn. Syst., 19 (1), pp. Paper No. 13, 19, 2020, ISSN: 1575-5460.

Links | Etiquetas: dynamical systems, GISDA

Antonio Fernandes; Luis Fernando Mello; Claudio Vidal

On the uniqueness of the isoceles trapezoidal central configuration in the 4-body problem for power-law potentials Journal Article

Nonlinearity, 33 (1), pp. 388–407, 2020, ISSN: 0951-7715.

Links | Etiquetas: dynamical systems, GISDA

Manuel Falconi; Yrina Vera-Damián; Claudio Vidal

Predator interference in a Leslie-Gower intraguild predation model Journal Article

Nonlinear Anal. Real World Appl., 51 , pp. 102974, 37, 2020, ISSN: 1468-1218.

Links | Etiquetas: dynamical systems, GISDA

Raimund Bürger; Rafael Rodoñez; Mauricio Sepúlveda; Luis Miguel Villada

Numerical analysis of a three-species chemotaxis model Journal Article

Comput. Math. Appl., 80 (1), pp. 183–203, 2020, ISSN: 0898-1221.

Links | Etiquetas: GIMNAP, Numerical Analysis

Felisia Chiarello Angela; Paola Goatin; Luis Miguel Villada

Lagrangian-antidiffusive remap schemes for non-local multi-class traffic flow models Journal Article

Comput. Appl. Math., 39 (2), pp. Paper No. 60, 22, 2020, ISSN: 0101-8205.

Links | Etiquetas: GIMNAP, Numerical Analysis

Roberto Díaz; Jaime Muñoz Rivera; Carlos Martínez; Octavio Vera

Exponential stability of a flexible structure with history and thermal effect Journal Article

Appl. Math., 65 (4), pp. 407–420, 2020, ISSN: 0862-7940.

Links | Etiquetas: EDP, GIEDPMA

Gerardo Gómez; Jaime Muñoz Rivera; Octavio Vera

Stability in thermoviscoelasticity with second sound Journal Article

Appl. Math. Optim., 82 (1), pp. 135–150, 2020, ISSN: 0095-4616.

Links | Etiquetas: EDP, GIEDPMA

Jaime Muñoz Rivera; Verónica Poblete; Juan Pozo C; Octavio Vera

Asymptotic to systems with memory and non-local initial data Journal Article

Rev. Math. Phys., 32 (5), pp. 2050014, 27, 2020, ISSN: 0129-055X.

Links | Etiquetas: EDP, GIEDPMA

2019

Ana Alonso-Rodríguez; Jessika Camaño; Rodolfo Rodríguez; Alberto Valli; Pablo Venegas

Correction to: Finite element approximation of the spectrum of the curl operator in a multiply connected domain [ MR3875845] Journal Article

Found. Comput. Math., 19 (1), pp. 243–244, 2019, ISSN: 1615-3375.

Links | Etiquetas: GIMNAP, Numerical Analysis

Hubert Pickmann-Soto; Susana Arela; Juan C Egaña; Dante Carrasco-Olivera

On the inverse eigenproblem for symmetric and nonsymmetric arrowhead matrices Journal Article

Proyecciones, 38 (4), pp. 811–828, 2019, ISSN: 0716-0917.

Links | Etiquetas: dynamical systems, GISDA

Jaume Llibre; Y. Paulina Martínez; Claudio Vidal

Phase portraits of linear type centers of polynomial Ħamiltonian systems with Ħamiltonian function of degree 5 of the form $H=H_1(x)+H_2(y)$ Journal Article

Discrete Contin. Dyn. Syst., 39 (1), pp. 75–113, 2019, ISSN: 1078-0947.

Links | Etiquetas: dynamical systems, GISDA

Ricardo Castillo; Miguel Loayza

Global existence and blowup for a coupled parabolic system with time-weighted sources on a general domain Journal Article

Z. Angew. Math. Phys., 70 (2), pp. Paper No. 57, 16, 2019, ISSN: 0044-2275.

Links | Etiquetas: EDP, GIEDPMA

Ricardo Oyarzúa; Manuel Solano; Paulo Zúñiga

A high order mixed-FEM for diffusion problems on curved domains Journal Article

J. Sci. Comput., 79 (1), pp. 49–78, 2019, ISSN: 0885-7474.

Links | Etiquetas: GIMNAP, Numerical Analysis

Eligio Colmenares; Gabriel Gatica; Ricardo Oyarzúa

A posteriori error analysis of an augmented fully-mixed formulation for the stationary Boussinesq model Journal Article

Comput. Math. Appl., 77 (3), pp. 693–714, 2019, ISSN: 0898-1221.

Links | Etiquetas: GIMNAP, Numerical Analysis

Lourenço Beirão da Veiga; David Mora; Guisseppe Vacca

The Stokes complex for virtual elements with application to Navier-Stokes flows Journal Article

J. Sci. Comput., 81 (2), pp. 990–1018, 2019, ISSN: 0885-7474.

Links | Etiquetas: GIMNAP, Numerical Analysis

Verónica Anaya; Afaf Bouharguane; David Mora; Carlos Reales; Ricardo Ruiz-Baier; Nour Seloula; Hector Torres

Analysis and approximation of a vorticity-velocity-pressure formulation for the Oseen equations Journal Article

J. Sci. Comput., 80 (3), pp. 1577–1606, 2019, ISSN: 0885-7474.

Links | Etiquetas: GIMNAP, Numerical Analysis

Verónica Anaya; Bryan Gómez-Vargas; David Mora; Ricardo Ruiz-Baier

Incorporating variable viscosity in vorticity-based formulations for Brinkman equations Journal Article

C. R. Math. Acad. Sci. Paris, 357 (6), pp. 552–560, 2019, ISSN: 1631-073X.

Links | Etiquetas: GIMNAP, Numerical Analysis

Felipe Lepe; Salim Meddahi; David Mora; Rodolfo Rodríguez

Mixed discontinuous Galerkin approximation of the elasticity eigenproblem Journal Article

Numer. Math., 142 (3), pp. 749–786, 2019, ISSN: 0029-599X.

Links | Etiquetas: GIMNAP, Numerical Analysis

Verónica Anaya; David Mora; Carlos Reales; Ricardo Ruiz-Baier

Vorticity-pressure formulations for the Brinkman-Đarcy coupled problem Journal Article

Numer. Methods Partial Differential Equations, 35 (2), pp. 528–544, 2019, ISSN: 0749-159X.

Links | Etiquetas: GIMNAP, Numerical Analysis

Verónica Anaya; Zoa de Wijn; David Mora; Ricardo Ruiz-Baier

Mixed displacement-rotation-pressure formulations for linear elasticity Journal Article

Comput. Methods Appl. Mech. Engrg., 344 , pp. 71–94, 2019, ISSN: 0045-7825.

Links | Etiquetas: GIMNAP, Numerical Analysis

224 entries « 1 of 5 »